Lidoderm??

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Lidoderm??

Postby LiquidSkin » Thu Jul 10, 2008 8:55 am

My doctor gave me these patches for some back pain I have been having. He made sure to tell me that there are NO side effects on this patch.
Well I always do research on any drug I take, cause you just never know, and there is a LONG list of common side effects. Most of which are MS like. dizzyness blurred vision , double vision. None of which I have experience as part of MS yet.

I just find it odd he asks me every appt, (every 6 weeks) if I have these symtoms and then he gives me something that causes these symtpoms, and makes sure to tell me that its not suppose to have side effects.

and according to my research its not used from anything else other than post shingles whatever that is.

Can I get some input on this? anyone heard of it, have used it or so on. I just want a little more information before starting this new medicine
User avatar
LiquidSkin
Family Member
 
Posts: 40
Joined: Thu Feb 28, 2008 4:00 pm
Location: Watertown, NY

Advertisement

Return to General Discussion

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service